# SDR 2021FA0000220

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: General aviation
- Aircraft: N79US
- Make and model: Diamon DA 40
- Aircraft serial: 401220
- Aircraft time: 1,012 hours
- Engine: Lyc IO360M1A
- Engine time: 1,012 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 10200000MS280341
- Part serial: 303466
- Condition: Leaking
- Location: Engine Oil Temp
- Part time: 1,012 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL TEMP PROBE LEAKING OIL THROUGH WIRE CONNECTION PINS
